Recovering rotations in aeroelasticity

Ahrem, R, Beckert, A and Wendland, H (2007) Recovering rotations in aeroelasticity. Journal of Fluids and Structures, 23 (6). pp. 874-884. ISSN 0889-9746

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Holger Wendland
Date Deposited: 06 Feb 2012 20:38
Last Modified: 03 May 2012 09:34
URI: http://sro.sussex.ac.uk/id/eprint/27163
📧 Request an update